# SDR EPUA201307250001

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N9869M
- Make and model: Cessna 207A
- Aircraft serial: 20700744
- Aircraft time: 29,794 hours
- Engine: Cont IO520F
- Engine time: 1,255 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED OIL ON WINDSCREEN, OIL LEAK.  MX SECURED OIL CAP AND CLEANED ENGINE OF OIL RESIDUE.
